Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 27, NWS Mobile, AL
NWS Mobile, AL issued this tornado warning at Oct 25, 2010, 4:42 AM CDT for Baldwin County, Clarke County, Washington County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2010, 4:42 AM CDT (09:42 UTC)
- Expired
- Oct 25, 2010, 5:05 AM CDT
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Baldwin County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 76 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1851 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
429
WFUS54 KMOB 250942
TORMOB
ALC003-025-129-251015-
/O.NEW.KMOB.TO.W.0027.101025T0942Z-101025T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MOBILE AL
442 AM CDT MON OCT 25 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
SOUTH CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...
SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 515 AM CDT
* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES
NORTHEAST OF CITRONELLE...OR NEAR MCINTOSH...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
TENSAW AROUND 505 AM CDT...
CARLTON AROUND 510 AM CDT...
LITTLE RIVER...BLACKSHER AND SERANGE AROUND 515 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3135 8772 3135 8774 3137 8775 3133 8778
3131 8776 3131 8772 3128 8768 3125 8765
3118 8762 3112 8794 3115 8794 3117 8799
3115 8802 3115 8808 3127 8812 3140 8770
TIME...MOT...LOC 0942Z 253DEG 21KT 3121 8798
$$2 follow-up statements
682
WWUS54 KMOB 250958
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
458 AM CDT MON OCT 25 2010
ALC129-251007-
/O.CAN.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
WASHINGTON AL-
458 AM CDT MON OCT 25 2010
...THE TORNADO WARNING FOR SOUTHEASTERN WASHINGTON COUNTY IS
CANCELLED...
AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
COUNTY...THUS THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
3133 8778 3131 8776 3131 8772 3126 8766
3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 0957Z 253DEG 21KT 3123 8788
$$
ALC003-025-251015-
/O.CON.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
CLARKE AL-BALDWIN AL-
458 AM CDT MON OCT 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR EXTREME
NORTH CENTRAL BALDWIN AND SOUTH CENTRAL CLARKE COUNTIES...
AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
LOCATED 9 MILES SOUTHWEST OF CARLTON...OR ABOUT 19 MILES SOUTH OF
JACKSON...MOVING EAST AT 25 MPH.
THE TORNADO PRODUCING STORM WILL BE NEAR...
CARLTON AROUND 505 AM CDT...
LITTLE RIVER AROUND 515 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY OR A ROOM SUCH AS
A CLOSET OR BATHROOM. IF POSSIBLE...GET UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. USE BLANKETS OR PILLOWS TO COVER YOUR BODY
AND ALWAYS STAY AWAY FROM WINDOWS.
IF YOU ARE IN MOBILE HOME...EVACUATE IT AND GET ON THE LOWEST FLOOR
OF A NEARBY STURDY BUILDING OR IN AN UNDERGROUND STORM SHELTER. IF NO
SUBSTANTIAL SHELTER IS AVAILABLE AND A TORNADO IS FAST APPROACHING...
SEEK SHELTER IN A CULVERT...OR LIE FLAT IN THE NEAREST DITCH OR OTHER
LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.
LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
3133 8778 3131 8776 3131 8772 3126 8766
3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 0957Z 253DEG 21KT 3123 8788
$$538
WWUS54 KMOB 251005
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
505 AM CDT MON OCT 25 2010
ALC003-025-251014-
/O.CAN.KMOB.TO.W.0027.000000T0000Z-101025T1015Z/
CLARKE AL-BALDWIN AL-
505 AM CDT MON OCT 25 2010
...THE TORNADO WARNING FOR EXTREME NORTH CENTRAL BALDWIN AND SOUTH
CENTRAL CLARKE COUNTIES IS CANCELLED...
AT 503 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED...THUS
THE TORNADO WARNING HAS BEEN CANCELLED.
LAT...LON 3139 8772 3135 8772 3135 8774 3137 8775
3133 8778 3131 8776 3131 8772 3126 8766
3121 8793 3132 8793 3140 8770
TIME...MOT...LOC 1004Z 253DEG 21KT 3124 8783
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this tornado warning went out at Oct 25, 4:30 AM CDT, 12 minutes earlier.
Area forecast discussion, Oct 25, 4:30 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT MON OCT 25 2010 .SHORT TERM (THIS MORNING)...WE CONTINUE TO MONITOR A BROKEN LINE OF STRONG STORMS PASSING ACROSS OUR INLAND COUNTIES IN ALABAMA...AND WE CONTINUE A TORNADO WATCH ACROSS SOME OF OUR NORTHERN-MOST COUNTIES. LATEST OBSERVATIONS INDICATE 500 TO 100 J/KG MIXED LAYER CAPES AHEAD OF THE LINE OF STORMS...WITH WINDS STILL BACKED AHEAD OF THE LINE SUPPORTING CONTINUED VERTICAL VEERING OF THE WINDS AND SUFFICIENT WIND SHEAR TO MAINTAIN THE TORNADO WATCH ACROSS WILCOX, BUTLER AND CRENSHAW COUNTIES. WE ARE IN THE PROCESS OF DROPPING CHOCTAW COUNTY SHORTLY AS IT IS BEHIND THE LINE WHERE SURFACE WINDS ARE VEERING TO THE SOUTHWEST. CONVECTION MOVING INTO CENTRAL MS BACK TO THE WEST CONTINUES TO BE WEAKEN AS INDICATED BY WARMING CLOUD TOPS ON SATELLITE IMAGERY. /05 (REST OF TODAY INTO TONIGHT)...A PAIR OF SHORTWAVES WILL PASS JUST NORTH OF THE FA MAINLY THIS MORNING. BEST COMBINATION OF UPPER DYNAMICS...INSTABILITY AND SHEAR WILL BE NORTH OF THE FA...BUT LOOKING AT THE ONGOING ACTIVITY...THE NORTHERN-MOST SECTIONS OF THE FA WILL ALSO BE AFFECTED. PUT GUSTY WIND WORDING IN LAND FA WIDE JUST IN CASE. WILD CARD IS A TRAILING MCS SEVERAL HOURS BEHIND THE TAIL END OF THE CURRENT SYSTEM. CURRENT TRENDS SHOW IT WEAKENING AS IT GETS FED THE WORKED-OVER AIR FROM...BUT AM NOT GOING TO DISCOUNT UNTIL I SEE IT GOES AWAY. FOR TEMPS...WELL ABOVE SEASONAL TEMPS WITH A TIGHTER THAN USUAL RANGE EXPECTED FOR THE FIRST TWO PERIODS OF THE FORECAST. /16 .LONG TERM (TUESDAY THROUGH SATURDAY)...WE INCREASE POPS INTO THE CHANCE CATEGORY AGAIN WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A COLD FRONT MOVING SOUTH INTO OUR AREA...THEN DROP POPS THURSDAY THROUGH SATURDAY WITH DRY COOLER AIR WORKING DOWN INTO OUR REGION BEHIND THE PASSING FRONT. SLIGHT CHANCE POPS FOR THE INLAND COUNTIES ON SUNDAY AHEAD OF A SHORTWAVE MOVING DOWN FROM THE NORTHWEST. /05 && .MARINE...A GENERALLY MODERATE SOUTHERLY FLOW WILL CONTINUE INTO TUESDAY NIGHT...THEN SETTLE. GUIDANCE IS CONTINUING TO ADVERTISE A FRONT BEING PUSHED OVER THE AREA...MAINLY THURSDAY DAYTIME NOW. STRONG OFFSHORE FLOW CONTINUES TO BE ADVERTISED FOLLOWING THIS FRONTAL PASSAGE...LASTING INTO FRIDAY...THEN WEAKEN AS THE WINDS SHIFTS TO WESTERLY BY SATURDAY MORNING AS SURFACE HIGH PRESSURE PASSES NORTH OF THE AREA TO OVER VA BY SATURDAY MORN. /16 && .AVIATION (12Z ISSUANCE)...A SERIES OF SHORTWAVES WILL BRING SHRA/TSRA TO MAINLY NORTHERN AREAS OF THE FA THIS MORNING INTO EARLY AFTERNOON. SOME SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN HALF OF THE AREA.. AS THESE MOVE OUT TODAY...SKIES WILL CLEAR OUT...WITH FOG LIKELY OVER THE AREA TONIGHT. GUIDANCE IS PRETTY CONSISTENT WITH MVFR CONDITIONS LIKELY...VFR POSSIBLE. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 83 71 85 71 / 30 05 20 20 PENSACOLA 82 72 83 72 / 50 10 20 20 DESTIN 80 72 80 73 / 60 10 20 20 EVERGREEN 85 68 86 68 / 40 05 20 20 WAYNESBORO 87 69 86 69 / 20 05 20 30 CAMDEN 87 68 87 69 / 40 05 20 30 CRESTVIEW 84 69 85 69 / 60 10 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 16/MILLER 05/GARMON
Hazardous weather outlook, Oct 24, 10:19 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1019 PM CDT SUN OCT 24 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1019 PM CDT SUN OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. AN INCREASE IN WIND SHEAR WILL RESULT IN THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS OF 60 MPH OR GREATER. A SMALL RISK OF AN ISOLATED TORNADO EXISTS AS WELL. THE THREAT FOR SEVERE STORMS WILL END FROM WEST TO EAST EARLY TO MID MONDAY MORNING. SMALL CRAFT ARE URGED TO EXERCISE CAUTION THROUGH MONDAY AS A MODERATE TO STRONG ONSHORE WIND CONTINUES. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA LATE THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...BUT THE RISK OF SEVERE WEATHER IS LOW AT THIS TIME. STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE MARINE AREA THURSDAY NIGHT INTO FRIDAY IN THE WAKE OF THE FRONT...RESULTING IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED OVERNIGHT.
In the hours before
Local storm report, Oct 24, 11:01 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1101 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TORNADO 2 SSE ELSANOR 30.52N 87.57W
10/24/2010 BALDWIN AL EMERGENCY MNGR
*** 1 INJ *** UNCONFIRMED TORNADO...EMA REPORTED THAT A
MOBILE HOME ON GREEK CEMETERY ROAD WAS COMPLETELY
DESTROYED. ANOTHER MOBILE HOME ALONG WITH THE SHED AND
ATTACHED PORCH WAS DAMAGED. TREE LIMBS DOWN AND ROAD
SIGNS BROKEN OFF. A WOMAN RECEIVED MINOR INJURIES DUE TO
STEPPING ON BROKEN GLASS. SHE WAS TREATED AT THE SCENE.
TIME UPDATED BASED ON EMA REPORT.
&&
KCLocal storm report, Oct 24, 11:23 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1123 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG ROBERTS 31.08N 86.89W
10/24/2010 ESCAMBIA AL LAW ENFORCEMENT
SEVERAL TREES DOWN ON BRADLEY AND SCHOOL HOUSE ROADS.
&&
KCSpecial weather statement, Oct 25, 12:31 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1231 AM CDT MON OCT 25 2010 ALZ057-058-250615- BUTLER AL-CRENSHAW AL- 1231 AM CDT MON OCT 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 AM CDT... AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF GEORGIANA...OR 10 MILES NORTH OF GANTT...AND MOVING NORTHEAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... RUTLEDGE AROUND 115 AM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Oct 25, 12:59 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1259 AM CDT MON OCT 25 2010 ALZ057-058-250645- BUTLER AL-CRENSHAW AL- 1259 AM CDT MON OCT 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BUTLER AND CENTRAL CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 145 AM CDT... AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTHWEST OF LUVERNE...OR 9 MILES NORTHWEST OF DOZIER...AND MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... RUTLEDGE...LUVERNE AROUND 120 AM CDT... LUVERNE AROUND 125 AM CDT... PETREY AROUND 140 AM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Oct 25, 3:12 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 312 AM CDT MON OCT 25 2010 ALZ051-250915- CHOCTAW AL- 312 AM CDT MON OCT 25 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 415 AM CDT... AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF BUTLER TO 13 MILES EAST OF QUITMAN...AND MOVING EAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... LISMAN AROUND 335 AM CDT... BUTLER AROUND 410 AM CDT... DEAS...PENNINGTON AROUND 415 AM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR SOUTHWESTERN ALABAMA. &&
Special weather statement, Oct 25, 4:24 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 424 AM CDT MON OCT 25 2010 ALZ052-053-062-251015- WASHINGTON AL-CLARKE AL-UPPER BALDWIN AL- 424 AM CDT MON OCT 25 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON... SOUTHERN CLARKE AND NORTHWESTERN BALDWIN COUNTIES IN SOUTHWEST ALABAMA...THROUGH 515 AM CDT... AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF CITRONELLE...OR 7 MILES SOUTHWEST OF MCINTOSH...AND MOVING NORTHEAST AT 25 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... MCINTOSH AROUND 435 AM CDT... CHOCTAW BLUFF AROUND 515 AM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:00 PM CDT | Areal Flood Advisory | MOB | Baldwin | 60 min |
| Oct 24, 8:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Oct 24, 8:30 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 45 min |
| Oct 24, 8:32 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 43 min |
| Oct 24, 9:16 PM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| Oct 24, 10:52 PM CDT | Tornado Warning | MOB | Escambia | 39 min |
| Oct 24, 11:15 PM CDT | Tornado Warning | MOB | Conecuh, Covington, Escambia | 45 min |
| Oct 24, 11:39 PM CDT | Special Marine Warning | MOB | 51 min | |
| Oct 24, 11:52 PM CDT | Tornado Warning | MOB | Covington | 38 min |
| Oct 25, 3:19 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 41 min |
| Oct 25, 5:15 AM CDT | Areal Flood Advisory | MOB | Mobile | 60 min |
| Oct 25, 5:20 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 40 min |
| Oct 25, 5:23 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 25 min |
| Oct 25, 5:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Oct 25, 6:03 AM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Oct 25, 6:26 AM CDT | Areal Flood Advisory | MOB | Baldwin, Conecuh, Escambia, Monroe | 2 hr |
| Oct 25, 6:28 AM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Oct 25, 6:44 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 36 min |
| Oct 25, 7:01 AM CDT | Areal Flood Advisory | MOB | Baldwin | 59 min |
| Oct 25, 7:21 AM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia, Monroe | 54 min |
| Oct 25, 8:13 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Escambia | 2 min |
| Oct 25, 8:18 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Oct 25, 1:06 PM CDT | Tornado Warning | MOB | Conecuh, Escambia | 39 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.